# SDR REXA2017052300628

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED, BS 364 TO 379.  REPAIRED THE STRINGER IAW EA CRJ953-05682, REV IR.  LEAK TEST OF THE EXHAUST DUCT GOOD IAW AMM 21-23-00-790-802.
